Novel Results for Global Exponential Stability of Uncertain Systems with Interval Time-varying Delay

Title
Novel Results for Global Exponential Stability of Uncertain Systems with Interval Time-varying Delay
Author(s)
박주현Y. Liu[Y. Liu]S.M. Lee[S.M. Lee]O.M. Kwon[O.M. Kwon]
Keywords
LINEAR-SYSTEMS; DYNAMIC-SYSTEMS; DEPENDENT STABILIZATION; STATE; CRITERIA; NETWORKS
Issue Date
201311
Publisher
KOREAN INST ELECTR ENG
Citation
JOURNAL OF ELECTRICAL ENGINEERING & TECHNOLOGY, v.8, no.6, pp.1542 - 1550
Abstract
This paper presents new results on delay-dependent global exponential stability for uncertain linear systems with interval time-varying delay. Based on Lyapunov-Krasovskii functional approach, some novel delay-dependent stability criteria are derived in terms of linear matrix inequalities (LMIs) involving the minimum and maximum delay bounds. By using delay-partitioning method and the lower bound lemma, less conservative results are obtained with fewer decision variables than the existing ones. Numerical examples are given to illustrate the usefulness and effectiveness of the proposed method.
URI
http://hdl.handle.net/YU.REPOSITORY/28458http://dx.doi.org/10.5370/JEET.2013.8.6.1542
ISSN
1975-0102
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE